# SDR 2007FA0001057

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: General aviation
- Aircraft: N1473T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235300
- Engine: Lyc IO360C1C
- System (JASC): 7414 · Magneto/Distributor
- Part: Booster
- Part number: 06058002
- Condition: Shorted
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH ENGINE; IGNITION SYSTEM TROUBLESHOOT FOUND START MAGNETO STARTER BOOSTER INTERNALLY SHORTED, GROUNDING MAGNETO P-LEAD CAUSING MAGNETO FAILURE.  REMEDIED BY REMOVING START FROM AIRCRAFT AND MAGNETO OPERATING NORMALLY.  (K)
